# SDR FPI2012F00007

- Difficulty date: April 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N59130
- Make and model: Cessna 210L
- Aircraft serial: 21060110
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ST714A
- Part serial: 6833003
- Condition: Cracked
- Location: Nr 1
- Part time: 1,141 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, COMPRESSION TEST AND SOAP BUBBLE TEST FOR CRACKS FOUND NR 1 CYLINDER HEAD CRACKED.
